MathSciNet Relay Station
MathSciNet bibliographic data
MR1871311 76D03 (35D05 35Q30 35Q72 74F10)
Desjardins, B.; Esteban, M. J.; Grandmont, C.; Le Tallec, P. Weak solutions for a fluid-elastic structure interaction model. Rev. Mat. Complut. 14 (2001), no. 2, 523–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement